MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE, FIXATION, BONE
Model Number 04.501.009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter is synthes sales representative without a lot number the device history records review could not be completed.Product was not returned.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the broken titanium matrixrib universal plate was replaced.The plate broke on the patient on an unknown date.Procedure and patient outcome are unknown.Concomitant devices reported: unknown screws: trauma (part# unknown, lot# unknown, quantity# unknown).This report is for one (1) ti matrixrib universal plate 8 holes.This is report 1 of 1 for (b)(4).

Brand Name
TI MATRIXRIB UNIVERSAL PLATE 8 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9856076
Report Number2939274-2020-01375
Device Sequence Number14241430
Product Code HRS
UDI-Device Identifier10887587017082
UDI-Public(01)10887587017082
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.009
Device Catalogue Number04.501.009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;